# SDR SWIA201335648

- Difficulty date: December 1, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 14,017 hours, 9,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FWD & AFT GUIDE PLATE GOUGED CHAFED.  C-CHECK BLENDED CHAFES ON MAIN CABIN DOOR FWD & AFT QUIDE PLATES IAW REO.
